# SDR SIMA200720429

- Difficulty date: June 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 17,161 hours, 16,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523512411
- Condition: Damaged
- Location: Zone 100
- Part time: 17,161 hours, 16,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BETWEEN FRAME 67 AND STRINGERS 15R AND 16R.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB IC2007-145/04150.  RETURNED AIRCRAFT TO SERVICE.
